# SDR SWAA2024112050344

- Difficulty date: October 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242DF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF DAMAGE; REPLACED CABIN FLOOR PANEL 242DF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-42A ITEM 135.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
